# SDR QXEA9600021

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3037233
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OIL PRESS CAUTION CAS MESSAGE AFTER DEPARTURE.  FLIGHT CREW MONITORED PRESS TO 40 PSI WHEN PROP WAS FEATHERED.  OIL PRESS RECOVERED TO 50 PSI AFTER PROP WAS FEATHERED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  NR 2 ENGINE WAS 14 PTS LOW ON OIL.  SERVICED OIL AND ON GROUND HIGH OIL CONSUMPTION WAS NOTED, 1PT IN 15 MIN.  CENTRIFUGAL BREATHER CARBON SEAL WAS REPLACED AND FILTERS INSPECTED IAW MAINT MANUAL.  ENGINE OPS CHECKED GOOD ON GROUND RUN.
